MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number H7493893103J0
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The patient, who had severe coronary artery disease and had already undergone 5 stents implantation, came to the hospital to treat 2 more lesions in the circumflex artery.A 185cm j-tip, 1-pack pt2 guidewire was selected for use.During the procedure, 2 additional stents were successfully implanted without any issues.However, at the end of the procedure, when removing the devices, it was discovered that the tip of the guidewire had broken off and remained in a small branch of the circumflex artery.The procedure was completed without affecting the blood flow.The patient showed no symptoms afterward and remained stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the guidewire was returned for analysis.Visual inspection revealed the body of the guidewire was kinked.Microscope inspection revealed the distal end was detached and was not returned for analysis.Dimensional inspection indicated that 15.1 inches of the distal end were detached and were not returned for analysis.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21597365
Report Number2124215-2025-15685
Device Sequence Number15684693
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberH7493893103J0
Device Catalogue NumberH7493893103J0
Device Lot Number0034726713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown